[MathOuvrage]
Auxiliary polynomials in number theory
/ Masser, David.
-Cambridge : Cambridge university Press, 2016. - xviii, 348 p. ; 24 cm
ISBN 9781107061576
[MathOuvrage]
Fermat's last theorem
/ Saito, Takeshi ; Trad. Kuwata, Masato.
-Providence RI : American mathematical Society, 2014. - xv, 222 p. ; 22 cm
ISBN 9780821898499
[MathOuvrage]
Topological modular forms
/ Ed. Douglas, Christopher L. ; Ed. Francis, John ; Ed. Henriques, André G. ; Ed. Hill, Michael A..
-Providence RI : American mathematical Society, 2014. - xxxi, 318 p. ; 26 cm
ISBN 9781470418847
[MathOuvrage]
Fermat's last theorem
/ Saito, Takeshi ; Trad. Kuwata, Masato.
-Providence RI : American mathematical Society, 2013. - xv, 200 p. ; 22 cm
ISBN 9780821898482
[MathOuvrage]
Mathematics of public key cryptography
/ Galbraith, Stephen D..
-Cambridge : Cambridge university Press, 2012. - xiv, 615 p. ; 26 cm
ISBN 9781107013926
[MathOuvrage]
Algebraic geometric codes
/ Tsfasman, M. A. ; Vladut, Sergei G. ; Nogin, Dmitry.
-Providence RI : American mathematical Society, 2007. - xix, 338 p. ; 26 cm
ISBN 9780821843062
[MathOuvrage]
Elliptic tales
/ Ash, Avner ; Gross, Robert.
-Princeton NJ : Princeton university Press, 2012. - xix, 253 p. ; 24 cm
ISBN 9780691151199
[MathOuvrage]
An Introduction to the theory of numbers
/ Hardy, G. H. ; Wright, E. M..
-Oxford : Oxford university Press, 2008. - xxi, 621 p. ; 24 cm
ISBN 9780199219858
[MathOuvrage]
Arithmétique
/ Hindry, Marc.
-Paris : Calvage et Mounet, 2008. - xvi, 327 p. ; 24 cm
ISBN 9782916352046
[MathOuvrage]
Logarithmic forms and diophantine geometry
/ Baker, Alan ; Wüstholz, Gisbert.
-Cambridge : Cambridge university Press, 2007. - x, 198 p. ; 23 cm
ISBN 9780521882682
[MathOuvrage]
Ranks of elliptic curves and random matrix theory
/ Ed. Conrey, J.B. ; Ed. Farmer, David W. ; Ed. Mezzadri, Francesco ; Ed. Snaith, Nina C..
-Cambridge : Cambridge university Press, 2007. - vi, 361 p. ; 23 cm
ISBN 9780521699648
[MathOuvrage]
Elliptic functions
/ Armitage, J. V. ; Eberlein, William F..
-Cambridge : Cambridge university Press, 2006. - xii, 387 p. ; 24 cm
ISBN 9780521780780
[MathOuvrage]
Galois cohomology of elliptic curves
/ Coates, John ; Sujatha, R..
-New Delhi : Narosa publishing house, 2000. - ix, 100 p. ; 24 cm
ISBN 9788173192937
[MathCongrès]
Number theory
/ Ed. Kisilevsky, Hershy ; Ed. Goren, Eyal Z..
-Providence RI : American mathematical Society, 2004. - xxii, 303 p. ; 26 cm
ISBN 9780821833315
[MathOuvrage]
Advances in elliptic curve cryptography
/ Ed. Blake, Ian F. ; Ed. Seroussi, Gadiel ; Ed. Smart, Nigel P..
-Cambridge : Cambridge university Press, 2005. - xvi, 281 p. ; 23 cm
ISBN 9780521604154
[MathOuvrage]
Elliptic curves
/ Washington, Lawrence C..
-Boca Raton FL : Chapman and Hall;CRC press, 2003. - xi, 428 p. ; 24 cm
ISBN 9781584883654
[MathCongrès]
Séminaire Bourbaki. Vol. 2001/2002. Exposés 894-908
/ Adem, Alejandro ; Chazelle, Bernard ; Coates, John ; Colmez, Pierre ; Procesi, Claudio ; Bennequin, Daniel ; Boutet De Monvel, Louis ; Loeser, François ; Meyer, Yves ; Rapoport, Michael ; Bonatti, Christian ; Debarre, Olivier ; Laumon, Gérard ; Oesterlé, Joseph ; Pérez Marco, Ricardo.
-Paris : Société mathématique de France, 2004. - ix, 317 p. ; 24 cm http://www.numdam.org/journals/SB ; https://doi.org/10.24033/ast.600
[MathOuvrage]
Elliptic curves
/ Schmitt, Susanne ; Zimmer, Horst G. ; Collab. Pethoe, Attila.
-Berlin, New York NY : Walter de Gruyter, 2003. - ix, 367 p. ; 25 cm
[MathCongrès]
Complex manifolds and hyperbolic geometry
/ Ed. Earle, Clifford J. ; Ed. Harvey, William J. ; Ed. Recillas-Pishmish, Sevín.
-Providence RI : American mathematical Society, 2002. - vii, 343 p. ; 26 cm
[MathCongrès]
Number theory for the millenium III
/ Ed. Bennett, Michael A. ; Ed. Berndt, Bruce C. ; Ed. Boston, N. ; Ed. Diamond, Harold G. ; Ed. Hildebrand, Adolf J. ; Ed. Philipp, Walter.
-Natick MA : AK Peters, 2002. - xix, 450 p. ; 24 cm
[MathCongrès]
Number theory for the millenium II
/ Ed. Bennett, Michael A. ; Ed. Berndt, Bruce C. ; Ed. Boston, N. ; Ed. Diamond, Harold G. ; Ed. Hildebrand, Adolf J. ; Ed. Philipp, Walter.
-Natick MA : AK Peters, 2002. - xix, 447 p. ; 24 cm
[MathCongrès]
Number theory for the millenium I
/ Ed. Bennett, Michael A. ; Ed. Berndt, Bruce C. ; Ed. Boston, N. ; Ed. Diamond, Harold G. ; Ed. Hildebrand, Adolf J. ; Ed. Philipp, Walter.
-Natick MA : AK Peters, 2002. - xix, 461 p. ; 24 cm
[MathThèse]
Réduction de familles de points CM
/ Cornut, Christophe ; Dir. Schappacher, Norbert.
-Strasbourg : Université Louis Pasteur;Institut de recherche mathématique avancée, 2000. - 153 p. ; 29 cm
[IremCongrès]
Les nombres
-Paris : Ellipses, 2000. - XVIII-182 p. ; 24 cm
ISBN 9782729801229
[MathOuvrage]
Introduction to abelian varieties
/ Murty, V. Kumar.
-Providence RI : American mathematical Society, 1993. - xiii, 112 p. ; 25 cm
[MathCongrès]
Computational perspectives on number theory
/ Ed. Buell, D. A. ; Ed. Teitelbaum, J. T..
-Providence RI : American mathematical Society;International press, 1998. - ix, 232 p. ; 26 cm
[MathOuvrage]
Elliptic curves in cryptography
/ Blake, Ian F. ; Seroussi, Gadiel ; Smart, Nigel.
-Cambridge : Cambridge university Press, 1999. - xv, 204 p. ; 23 cm
[MathCongrès]
Representation theory of algebras
/ Ed. Bautista, Raymundo ; Ed. Martinez-Villa, Roberto ; Ed. Pena, José Antonio.
-Providence RI : American mathematical Society;Canadian mathematical Society, 1996. - xxi, 749 p. ; 25 cm
[MathThèse]
Eléments explicites dans K2 d'une courbe elliptique
/ Rolshausen, Klaus ; Dir. Schappacher, Norbert.
-Strasbourg : Université Louis Pasteur;Institut de recherche mathématique avancée, 1996. - vi, 115 p. ; 30 cm
[MathCongrès]
Arithmetic geometry
/ Ed. Childress, Nancy ; Ed. Jones, John W. ; Arizona State University.
-Providence RI : American mathematical Society, 1994. - ix, 220 p. ; 25 cm
[MathOuvrage]
Lectures on elliptic curves
/ Cassels, John W. S..
-Cambridge, New York, Port Chester : Cambridge university Press, 1991. - vi, 137 p. ; 23 cm
[MathPrépublication]
Homological properties of Sklyanin algebras
/ Tate, John ; Van den Bergh, Michel.
-Strasbourg : Université Louis Pasteur;Institut de recherche mathématique avancée, 1993. - 28 p. ; 30 cm
[MathOuvrage]
Elliptic curves
/ Knapp, Anthony W..
-Princeton NJ : Princeton university Press, 1992. - xv, 427 p. ; 24 cm
[MathOuvrage]
Real elliptic curves
/ Alling, Norman L..
-Amsterdam : North-Holland, 1981. - xii, 349
[MathOuvrage]
Arithmetic moduli of elliptic curves
/ Katz, Nicholas M. ; Mazur, Barry.
-Princeton NJ : Princeton university Press, 1985. - xiv, 514
ISBN 9780691083490